# SDR DALA2025040302532

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 73,795 hours, 24,229 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS CKS GOOD. (7181812)
